EconPapers    
Economics at your fingertips  
 

A bifurcation result for equations with anisotropic p -Laplace-like operators

Vy Khoi Le

Abstract and Applied Analysis, 2001, vol. 6, 1-23

Abstract:

The paper is concerned with a global bifurcation result for equations whose principal parts are anisotropic p -Laplace-like operators. Using an abstract bifurcation result for equations with multivalued operators in Banach spaces together with topological degree calculations, we show the Rabinowitz alternative for the bifurcating branches.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/726247.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/726247.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:726247

DOI: 10.1155/S1085337501000574

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:726247